# SDR IPXA2024050922952

- Difficulty date: April 29, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 57,586 hours, 8,982 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Component: Spoiler, Boeing
- Component part number: 65B0225077A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - DENT - SKIN, R/H WING NO.9 SPOILER UPPER SURFACE FOUND DENT, DIA:0.8", DEPTH:0.002", 25" FROM T/E, 15.5" FROM INBD EDGE (REPAIR) MAJOR REPAIR PER GMM 05.04.01.02 REV.7A. INSTALL THE DOUBLER WITH FILM ADHESIVE AND CURED AT 250Â°F FOR 150 MINUTES WITH MINIMUM VACUUM OF 20 IN/HG I.A.W. 747-400F SRM 51-70-10-2R-0 PARAGRAPH 18 & 20 REV.100. 1.I.A.W AMM 51-24-11-477-083 REV.110, REPAINT REWORK AREA. 2.JOB COMPLETED AND CONDITION CHECK NORMAL AND PARTS INFO ATTACHED.  REVIEW COMPLETED
